# SDR AALA202207264814

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737
- Aircraft serial: 31172
- Aircraft time: 27,087 hours, 11,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FRONT LAVATORY DOOR JAMS HARD TO OPERATE. ADJUSTED DOOR LATCH FORWARD LAVATORY DOOR OPERATIONS CHECK GOOD.
